Thread: What should I do???????????
11-30-2002, 10:50 AM #1
What should I do???????????
I'm in my 5th week of my sustanon cycle, and I am having terrible pain just above my elbow! I need to give it some rest, so here is my question. I need to give it at least 3 weeks off, should I go ahead and do no more shots and take clomid therapy in 3 weeks?///// should I take no more shots for 2 weeks, letting my arm rest, and then start back on the rest of my sustanon?///// Or should I just keep taking my two shots every week and let it rest during that time? If I did that, would I still benifit from the sust?
Anyones help will be appreciated.
11-30-2002, 11:26 AM #2
That sucks, bro. If I were you, i would keep taking the sust and just work out my legs for the next three weeks -- get those fuckers so big you gotta walk bow legged!! But thats just my idea.
11-30-2002, 11:40 AM #3
I see your point, lol, but then I would be outta proportion.....
Hey, if one were to get a cortisone shot, I know it kills pain, but do they help in healing? I know my grandfater got one for his shoulder and that was years and years ago, and he never has had any problems out of it again.... just a thought though, has anyone had any experience with cortisone shots?
11-30-2002, 02:20 PM #4
I don't know much about cortisone shots, but I wouldn't recommend it. Just because you can no longer feel the pain does not mean you are no longer injured. If you were to try to keep working out with that elbow, you could fuck it up a lot worse than it already is, putting yourself even further in the hole. Let your body heal!!
11-30-2002, 02:28 PM #5
Is cortisone a corticosteroid? Not sure about it, and have been wondering. If it is then it would increase cortisol levels which would cause catabloism. And corticosteroids are common antinflamatories. Also if the cortico steroid is working off of cortisol then the Sust250 may have a negative interaction with what it is trying to do. Whhhheeeewww... this is one for a doctor brah!
11-30-2002, 03:10 PM #6
I guess I will just concentrate on exercises that like legs, abs, and back for the next 3 weeks...
thanx for the help bros, if anyone else has any ideas, let me know what you think.
11-30-2002, 04:13 PM #7
Go to the doc and get it checked out bro. Only way to know what's really going on. MRI...............
11-30-2002, 04:19 PM #8
Jdawg, I have been twice, but he ony gives me anit infamitories and pain killers and tells me to rest it, but I have done that. I can rest it for 2 months, and it feels fine, but when I start to train, here comes the pain. unintetional ryhme there*lol*
are there any steroids you can inject into the muscle that can promote healing in the injected muscle? I know people do site injections....\
11-30-2002, 04:29 PM #9
I used to hurt my elbow a lot until I really started to concentrate on proper form.
11-30-2002, 04:34 PM #10
I have the same problem sometimes.... Have you tried running Deca with your cycles in the past? For me the pain in my elbows and shoulders hold me back from going 100% unless I'm on a cycle and for this reason every cycle I run I include both Deca & Test as my base drugs...
11-30-2002, 04:37 PM #11
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)